# SDR ASOA2011112410006

- Difficulty date: November 24, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 22,914 hours, 17,400 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Display
- Part number: C16221GD04
- Part serial: C16221001698
- Condition: Inoperative
- Location: Isis
- Part time: 21,865 hours, 13,057 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE CREW NOTICED THAT THE ISIS DISPLAY WENT BLANK AND ELECTED TO RETURN TO DEPARTURE  WHERE THE ACFT LANDED WITHOUT INCIDENT.  MX REPLACED THE ISIS UNIT, PERFORMED OPS CHECKS AND CLEARED THE DISCREPANCY.
